Ask Health Experts and Get Answers to Your Health Question ASAP
Hello, welcome to Justanswer, I will try to assist you with your medical question, and any medical information you seek
Why did you get this test?
Did you have other liver enzymes tested like ALT and AST?
I took a urine test for pre-employment and they noticed a high bilirubin count and wanted me to have it checked out by my physician. She did a battery of blood and uring tests but has not gotten back to me yet. I have access to the lab results.
SO you don't have the results of the other tests?
Your other liver enzymes are normal
Do you have any eye or skin discoloration?
Very little alcohol consumption; maybe a wine cooler a moth
Okay, the medication tysabri may cause liver damage and elevated bilirubun
Ahhh. Wasn't sure on that one as they are still compiling any negatives on it. Let me look for a past blood test. just a sec.
You should stop all alcohol for now, since your liver enzymes are normal your liver ,ay be in the recovery phase, bilirubin takes longer to elevate and decline than AST and ALT
I would also recommend you have a blood test called an INR, which is very sensitive for liver damage
I will suggest that to my physician.
I also think you need to have the bilirubin retested 4 -8 weeks after the last test
Military websites.....so slow! let me check my previous
Here is one from April, before I started the Tysabri.
Ordering Location: 42nd Medical Group
Possibly liver damage due to years of Copaxone (Interferon)? I was started on Avonex for about two years after diagnosis.
Excuse me....Avonex was the interferon NOT Capoxone.
These results are similar
Copaxone is a glatimer acetate
You should have the liver enzymes retested in 6 weeks, along with the direct and indirect bilirubin
Very close. But a slight increase nonetheless. Thank you very much for your consult. You have been very helpful. I will do as suggested.
You're quite welcome